# SDR SWAA2023021091044

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 312-328 RBL33' CRACKED<[01] REMOVED INTERCOSTAL AT MAIN CABIN BETWEEN STA 312-328 RBL 33' AS PER REF SRM 51-40-02;[02] VERIFIED STEP 1 OK TO INSTALL NEW INTERCOSTAL;[03] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA. 312 - 328; RBL 33; AS PER SRM 51-40-02-0G-0 & DWG. 141A5410 & 141A5400.;[04] VERIFIED STEP 3
